On fuzzy semi δ - V continuity in fuzzy δ - V topological space

Authors

  • S. Halder
  • A. Mukherjee

Abstract

New concepts of fuzzy semi δ - V and fuzzy semi δ - Λ sets were introduced in the work „On fuzzy semi δ - Λ sets and fuzzy semi δ - V sets V - 6" by the authors (J. Trip. Math. Soc., 6, 81 - 88 (2004)). It was shown that the family of all fuzzy semi δ - V sets forms a fuzzy supra topological space on X denoted by ( X, FS δ V ). The aim of this paper is to introduce the concept of fuzzy semi δ - V continuity in a fuzzy δ - V topological space. Finally, some properties, preservation theorems, etc., are studied.

Published

25.05.2008

Issue

Section

Short communications

How to Cite

Halder, S., and A. Mukherjee. “On Fuzzy Semi δ - V Continuity in Fuzzy Δ - V Topological Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 5, May 2008, pp. 709–711, https://umj.imath.kiev.ua/index.php/umj/article/view/3190.